# SDR SWI202408210697

- Difficulty date: June 2, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,334 hours, 38,612 cycles
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1352994 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1352408 FOUND 22 DENTS ON LH FLIGHT SPOILER UPPER SKIN. (FLIGHT 5057 - FILED CLOSED)REMOVED AND REPLACED LH FLIGHT SPOILER IN REFERENCE WITH AMM 27-64-05. REFER TO CP 28456843 FOR OPS TEST.
